# SDR ASAA2012120293394

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,667 hours, 7,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING FLIGHT WENT OUT ON MASTER CAUTION RECALL.  NR 2 A/C PACK CONTROLLER LOGGED TCV FAULT.  ACCOMPLISHED TEST AND RESET WITH NO CURRENT FAULTS REF CONTROLLER BITE 21-62-801.
